# SDR USAA20090310SB031

- Difficulty date: March 8, 2009
- Submitted: March 10, 2009
- Operation: Air carrier
- Aircraft: N453UW
- Make and model: Boeing 737-4B7
- Aircraft serial: 24980
- System (JASC): 2560 · Emergency Equipment
- Part: Flashlight
- Part number: P2070003001
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

PHL - PILOT REPORTED THE EMERGENCY FLASHLIGHT AT THE AFT FLIGHT ATTENDANT STATION WAS INOPERATIVE.  MAINTENANCE REMOVED AND REPLACED THE FLASHLIGHT.  OPERATIONAL CHECK GOOD.
